# SDR 04301709

- Difficulty date: October 27, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE DURING FLIGHT.  CREW RTF.  MX RECONNECTED CONNECTOR TO BLCU, REPINNED SLICE SP20WK, REMOVED AND REPLACED TEFLON SHOULDER WASHER AT TB40WK.
